# SDR SWAA2022101839537

- Difficulty date: September 27, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 26,784 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB THRESHOLD WEB HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES BS794 TO BS847 RBL26 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 807+10 RBL 26 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.045 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTIONS STEP 1; AND MEASUREMENTS TABLE.;[03] REMOVED ACB SUB THRESHOLD WEB BS 794 TO BS 847; RBL 19 TO RBL 28; WL 156 IAW SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED; COUNTERSUNK; AND INSTALLED NUT PLATES ON ACB SUB THRESHOLD WEB BS 794 TO BS 847; RBL 19 TO RBL 28; WL 156 IAW SRM 51-40-05-0G-0; DWG# 146A8120; DWG# 146A8340. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[06] INSTALLED ACB SUB THRESHOLD WEB BS 794 TO BS 847; RBL 19 TO RBL 28; WL 156 IAW SRM 51-40-02-0G-0; DWG# 146A8120; DWG# 146A8340;[07] VERIFIED CORRECTIVE ACTION #6 AND MEASUREMENT FIELD;[08] CARD COMPLETE
